By Topic

Mathematical analysis of the multi-server queueing model for dynamic channel reservation in wireless networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Moon Ho Lee ; Inst. of Inf. & Commun., Chonbuk Nat. Univ., Chonju ; Dudin, A. ; Klimenok, V.

We consider a multi-server queueing model with two types of customers offered in Y. C. Kim et al. (1999) for modeling dynamic channel reservation based on mobility in wireless networks. Mathematical analysis given contains essential errors what makes some results negligible. We provide a correct analysis of the model

Published in:

Communications Letters, IEEE  (Volume:10 ,  Issue: 12 )